Last update 21 Mar 2024

Hand-Foot Syndrome

Basic Info

Synonyms
Acral Erythema, Chemotherapy-Induced, Acral Erythemas, Chemotherapy-Induced, Chemotherapy Induced Acral Erythema
+ [30]
Introduction
Chemotherapy-induced dermal side effects that are associated with the use of various CYTOSTATIC AGENTS. Symptoms range from mild ERYTHEMA and/or PARESTHESIA to severe ulcerative dermatitis with debilitating pain involving typically palmoplantar and intertriginous areas. These cutaneous manifestations are sometimes accompanied by nail anomalies.

Analysis

Perform a panoramic analysis of this field.
Perform a panoramic analysis of this field.
Chat with Hiro
Get started for free today!
Accelerate Strategic R&D decision making with Synapse, PatSnap’s AI-powered Connected Innovation Intelligence Platform Built for Life Sciences Professionals.
Start your data trial now!
Synapse data is also accessible to external entities via APIs or data packages. Leverages most recent intelligence information, enabling fullest potential.
Bio
Bio Sequences Search & Analysis
Sign up for free